MathSciNet Relay Station
MathSciNet bibliographic data
MR2726598 19D55 (18G50)
Geisser, Thomas; Hesselholt, Lars On relative and bi-relative algebraic $K$-theory of rings of finite characteristic. J. Amer. Math. Soc. 24 (2011), no. 1, 29–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement